# SDR SWAA960213

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Control Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BULKHEAD SKIN CRACKED AT CONTROL CABIN LEFT SIDE, 6 INCHES UP FROM FLOOR AND 6 INCHES FROM O/B EDGE.  REPAIRED PER BOEING SRM.
